Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 398746, 10 pages
http://dx.doi.org/10.1155/2014/398746
Research Article

Hypersurfaces with Two Distinct Para-Blaschke Eigenvalues in

School of Mathematics and Information Science, Xianyang Normal University, Xianyang, Shaanxi 712000, China

Received 21 January 2014; Accepted 17 March 2014; Published 14 April 2014

Academic Editor: Ricardo Estrada

Copyright © 2014 Junfeng Chen and Shichang Shu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junfeng Chen and Shichang Shu, “Hypersurfaces with Two Distinct Para-Blaschke Eigenvalues in ,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 398746, 10 pages, 2014. https://doi.org/10.1155/2014/398746.